RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 27–51 (Mi tvp157)  

This article is cited in 6 scientific papers (total in 6 papers)

Nonlinear transformations of convex measures

V. I. Bogachev, A. V. Kolesnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Given a uniformly convex measure $\mu$ on $R^\infty$ that is equivalent to its translation to the vector $(1,0,0,\ldots)$ and a probability measure $\nu$ that is absolutely continuous with respect to $\mu$, we show that there is a Borel mapping $T=(T_k)_{k=1}^\infty$ of $R^\infty$ transforming $\mu$ into $\nu$ and having the form $T(x)=x+F(x)$, where $F$ has values in $l^2$. Moreover, if $\mu$ is a product-measure, then $T$ can be chosen triangular in the sense that each component $T_k$ is a function of $x_1,…,x_k$. In addition, for any uniformly convex measure $\mu$ on $R^\infty$ and any probability measure $\nu$ with finite entropy $\textrm{ent}_\mu(\nu)$ with respect to $\mu$, the canonical triangular mapping $T=I+F$ transforming $\mu$ into $\nu$ satisfies the inequality $\|F\|_{L^2(\mu,l^2)}^2\le C(\mu)\textrm{ent}_\mu (\nu)$. Several inverse assertions are proved. Our results apply, in particular, to the standard Gaussian product-measure. As an application we obtain a new sufficient condition for the absolute continuity of a nonlinear image of a convex measure and the membership of the corresponding Radon–Nikodym derivative in the class $L\log L$.

Keywords: convex measure, Gaussian measure, product-measure, Cameron–Martin space, absolute continuity, triangular mapping.

DOI: https://doi.org/10.4213/tvp157

Full text: PDF file (2674 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:1, 34–52

Bibliographic databases:

Received: 01.07.2004

Citation: V. I. Bogachev, A. V. Kolesnikov, “Nonlinear transformations of convex measures”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 27–51; Theory Probab. Appl., 50:1 (2006), 34–52

Citation in format AMSBIB
\Bibitem{BogKol05}
\by V.~I.~Bogachev, A.~V.~Kolesnikov
\paper Nonlinear transformations of convex measures
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 27--51
\mathnet{http://mi.mathnet.ru/tvp157}
\crossref{https://doi.org/10.4213/tvp157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222736}
\zmath{https://zbmath.org/?q=an:1091.28009}
\elib{http://elibrary.ru/item.asp?id=9153104}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 34--52
\crossref{https://doi.org/10.1137/S0040585X97981457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp157
  • https://doi.org/10.4213/tvp157
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, A. V. Kolesnikov, K. V. Medvedev, “Triangular transformations of measures”, Sb. Math., 196:3 (2005), 309–335  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. I. Bogachev, A. V. Kolesnikov, “Integrability of absolutely continuous measure transformations and applications to optimal transportation”, Theory Probab. Appl., 50:3 (2006), 367–385  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Kirill V. Medvedev, “Certain properties of triangular transformations of measures”, Theory Stoch. Process., 14(30):1 (2008), 95–99  mathnet
    4. V. I. Bogachev, A. V. Kolesnikov, “The Monge–Kantorovich problem: achievements, connections, and perspectives”, Russian Math. Surveys, 67:5 (2012), 785–890  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Bogachev V.I. Kolesnikov A.V., “Sobolev Regularity for the Monge-Ampere Equation in the Wiener Space”, Kyoto J. Math., 53:4 (2013), 713–738  crossref  mathscinet  zmath  isi  scopus
    6. Kolesnikov A.V., Roeckner M., “On Continuity Equations in Infinite Dimensions with Non-Gaussian Reference Measure”, J. Funct. Anal., 266:7 (2014), 4490–4537  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:395
    Full text:45
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019